Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1996, Volume 36, Number 10, Pages 129–145 (Mi zvmmf2174)  

This article is cited in 4 scientific papers (total in 4 papers)

The two-scale model and other method for the approximate solution of the problem of diffraction by rough surfaces

M. A. Gil'man, A. G. Mikheev, T. L. Tkachenko

Moscow

Full text: PDF file (1633 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1996, 36:10, 1429–1442

Bibliographic databases:
UDC: 517.958:535.4
MSC: 78A45
Received: 22.06.1995

Citation: M. A. Gil'man, A. G. Mikheev, T. L. Tkachenko, “The two-scale model and other method for the approximate solution of the problem of diffraction by rough surfaces”, Zh. Vychisl. Mat. Mat. Fiz., 36:10 (1996), 129–145; Comput. Math. Math. Phys., 36:10 (1996), 1429–1442

Citation in format AMSBIB
\Bibitem{GilMikTka96}
\by M.~A.~Gil'man, A.~G.~Mikheev, T.~L.~Tkachenko
\paper The two-scale model and other method for the approximate solution of the
problem of diffraction by rough surfaces
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1996
\vol 36
\issue 10
\pages 129--145
\mathnet{http://mi.mathnet.ru/zvmmf2174}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1417931}
\zmath{https://zbmath.org/?q=an:1031.78502}
\transl
\jour Comput. Math. Math. Phys.
\yr 1996
\vol 36
\issue 10
\pages 1429--1442
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996WZ89600012}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2174
  • http://mi.mathnet.ru/eng/zvmmf/v36/i10/p129

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Il'inskii A.S., Galishnikova T.N., “Mathematical modeling of the reflection of a planar electromagnetic wave from a wavy surface”, Journal of Communications Technology and Electronics, 44:7 (1999), 717–730  isi
    2. Gilman M.A., Sadov S.Y., Shamaev A.S., Shamaev S.I., “Computer simulation of the scattering of electromagnetic waves: Some problems associated with remote radar sensing of the sea surface”, Journal of Communications Technology and Electronics, 45, Suppl. 2 (2000), S229–S246  isi
    3. Bruno O.P., Sei A., Caponi M., “High-order high-frequency solutions of rough surface scattering problems”, Radio Science, 37:4 (2002), 1049  crossref  mathscinet  adsnasa  isi
    4. Gilman M., Smith E., Tsynkov S., “Transionospheric Synthetic Aperture Imaging”, Transionospheric Synthetic Aperture Imaging, Applied and Numerical Harmonic Analysis, Birkhauser Boston, 2017, 1–458  crossref  mathscinet  zmath  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:273
    Full text:112
    References:45
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022